Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 5, Pages 798–800 (Mi mz1668)  

Brief Communications

Topological obstructions to integration by a redundant set of integrals

V. V. Ten

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1668

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:5, 669–671

Bibliographic databases:

Received: 20.05.1997

Citation: V. V. Ten, “Topological obstructions to integration by a redundant set of integrals”, Mat. Zametki, 62:5 (1997), 798–800; Math. Notes, 62:5 (1997), 669–671

Citation in format AMSBIB
\Bibitem{Ten97}
\by V.~V.~Ten
\paper Topological obstructions to integration by a redundant set of integrals
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 5
\pages 798--800
\mathnet{http://mi.mathnet.ru/mz1668}
\crossref{https://doi.org/10.4213/mzm1668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1627894}
\zmath{https://zbmath.org/?q=an:0934.53053}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 5
\pages 669--671
\crossref{https://doi.org/10.1007/BF02361308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1668
  • https://doi.org/10.4213/mzm1668
  • http://mi.mathnet.ru/eng/mz/v62/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:63
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021